# SDR A6WA2017103045378

- Difficulty date: October 17, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 32,037 hours, 31,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R31037
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING PANEL SUPPORT BRACKET CRACKED AT BS 449.85.  REPLACED THE BRACKET IAW SRM 51-42-06, 51-25-06, 51-40-11, AND 51-25-16.
